# SDR UIEA2018071101433

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,177 hours, 18,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA32957
- Part serial: SF1578
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD DOOR (R1) EVACUATION SLIDE DEPLOYED. INSTALLED SERVICEABLE SLIDE PACK AT R1 DOOR IAW AMM 25-66-01.404-072.
